Hi you guys. I saw this and maybe thought I could gain a little reassurance. I started developing panic attacks on zoloft (we think my body started to outgrow it since i was on it 4+ years). So I started to wean myself off of it. Then, my fanily and I moved to Georgia, and it was ok for a while. I started taking Buspar to help with GAD because anxiety messed with my stomach. Then it became scary to leave the house, because I would have panic attacks everywhere. So mu doctor put me on lexapro. That was literally the worst thing I have ever experienced. I had constant adrenaline rushes, and I felt like I wasnt in my body, and I was just going to float up to heaven. I developed severe panic attacks. Usually lexapro makes it worse before it gets better, but I was taking it for over a month at that point. When I stopped taking it, I felt vetter. Then my doctor put me on Clonodine, and it feels just like lexapro. Im getting adrenaline rushes, my hair is falling out, I cant sleep, and I feel a terrible sense of impending doom or dread. Thid id also supposed to increase my anxiety at first, but I cant take it. I just hope its not the medicine and not me. Im so terrified. I dont know what to do.